BibTeX record journals/tcs/WijesekeraGSN01

download as .bib file

@article{DBLP:journals/tcs/WijesekeraGSN01,
  author    = {Duminda Wijesekera and
               M. Ganesh and
               Jaideep Srivastava and
               Anil Nerode},
  title     = {Normal forms and syntactic completeness proofs for functional independencies},
  journal   = {Theor. Comput. Sci.},
  volume    = {266},
  number    = {1-2},
  pages     = {365--405},
  year      = {2001},
  url       = {http://dx.doi.org/10.1016/S0304-3975(00)00195-X},
  doi       = {10.1016/S0304-3975(00)00195-X},
  timestamp = {Wed, 19 Nov 2003 16:11:37 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/WijesekeraGSN01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}